# SDR PLGA981023A

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336BE
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- Engine: Ge CT75A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Prop Gearbox
- Part number: 6044T3TP10
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

PHL - FLT 4307 - AFTER TAKEOFF, CREW RECEIVED A LOW OIL PRESSURE WARNING ON RIGHT ENGINE.  CREW FOLLOWED PROCEDURES AND SHUT DOWN THE RIGHT ENGINE.  AIRCRAFT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND METAL ON RIGHT PROPELLER GEARBOX CHIP DETECTOR.  THE RIGHT PGB WAS REPLACED, ENGINE GROUND RUN PER GE MM AND FOUND GOOD FOR RETURN TO SERVICE.  (X)
